# SDR ASAA2017052920926

- Difficulty date: May 29, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 40,621 hours, 12,328 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507040G04
- Condition: Failed
- Location: Lavatory G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO CRUISE AT FL 320,  F/A REPORTED FUMES IN BOTH AFT LAVATORIES. OVER TIME FUMES INCREASED IN INTENSITY AND F/A REPORTED EYE IRRITATION AND HEADACHES.  ACFT GROUNDED.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW AMM 05-51 TASK 814 CONDITIONAL INSPECTION.  NO FUMES OR ODOR DETECTED. CHECKED SYSTEMS IN AFT LAVATORY AREA, FOUND LAVATORY G WATER HEATER NOT WORKING PROPERLY. REMOVED AND REPLACED THE WATER HEATER IAW AMM 38-13-01-000-801/400-801. OPS CHECKED GOOD. COULD NOT DETECT ANY ODOR.
